2 doctors weighed in:

What are the most likely causes for a new onset of low platelet count in a elderly man who takes meds for atrial fibrillation, gerd, and depression?

2 doctors weighed in
Dr. Joseph Weiner
Psychiatry

In brief: It depends

There are so many possibilities that it's best to consult a physician.
Any answer you receive on this site may be misleading, since the responder won't have the patient's entire history to put into context. I hope this answer helps.

In brief: It depends

There are so many possibilities that it's best to consult a physician.
Any answer you receive on this site may be misleading, since the responder won't have the patient's entire history to put into context. I hope this answer helps.
Dr. Joseph Weiner
Dr. Joseph Weiner
Thank
Dr. Ritesh Rathore
Internal Medicine - Hematology & Oncology

In brief: Few causes

It could be simple causes such medications, immune related platelet destruction (itp) or more complicated issues like bone marrow problems such as myelodysplasia.

In brief: Few causes

It could be simple causes such medications, immune related platelet destruction (itp) or more complicated issues like bone marrow problems such as myelodysplasia.
Dr. Ritesh Rathore
Dr. Ritesh Rathore
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
48 years in practice
55M people helped
Continue
108,000 doctors available
Read more answers from doctors